# SDR R61A201807030740

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 13,172 hours, 8,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 011798
- Condition: Inoperative
- Location: Cabin
- Part time: 10,471 hours, 7,155 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOP. R&R EMERGENCY LIGHT POWER UNIT ABOVE R1 DOOR IAW AMM 33-50-01.
